Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Is Omega Q Plus with Resveratrol safe after a triple bypass surgery?

Jul 2016
User rating for this question
Very Good
Answered by

Practicing since : 1971
Answered : 8344 Questions
I m diabetic and after triple bypas operation.I waney know about Omega Q Plus with Resveratrol is safety to use in my condition
Posted Mon, 24 Mar 2014 in Diabetes
Answered by Dr. P. T. Patil 2 hours later
Brief Answer: No major side effects with OmegaQ plus and Resvera Detailed Answer: Hello Thanks for your query,based on the facts that you have posted it appears that you have been operated for triple bypass surgery and have been taking Omega Q plus and Resveratrol . I shall be happy if you can post me few more details to help me in making comments on your problem. 1) Are you taking any other medications for your cardiac problem ? if so please post the names of those medications to make precise comments . Omega Q plus is a multivitamin supplement has interaction with few drugs but no major side effect like gastric discomfort in few patients . Resveratrol is an anti oxidant agent and does not have any side effects .. You can safely these medication . Hope I have answered your query ,please feel free to ask if you have more questions ,I shall be happy to help you Thanks and Regards. Dr.Patil.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask a Diabetologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor